Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    21
  • comments
    28
  • views
    1299

20 Days Off Accutane


glitznzits

378 views

Hi All,

I ultimately made the decision with my derm to quit accutane. The keratitis in my eye was not improving, it was only getting worse, and though it is a relatively minor condition there is a risk of permanent dry eye and associated issues, not to mention the fact that my vision was getting super-blurry out of that eye which was really freaking me out and affecting my quality of life. I also was moving internationally which would make it hard to continue anyway since I'd have to find a new doctor.

On the plus side, he said that since I'm not a teenager anymore and because I was taking a pretty high dose, it might still be effective even though it was a very short course.

About one week off my lips returned to normal (yay lipstick!)

The blurriness of my vision has resolved and I am tapering off the steroid drops. I still need to go back for a follow up to see if the keratitis has fully gone away though (they check with the yellow dye stuff and a slit lamp exam). However, as the oil glands in my eyes are kicking back in I've developed some blepharitis and a huge stye (probably brought on by long air travel) ewww.

I'm back using Atralin as a topical treatment.

Hope all you fellow 'taners are having a better time of it!

<3 glitznzits

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×